Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2018: 0.17

ICV 2018: 121.16

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 51, Issue 1

Issues

Degree of (L, M)-Fuzzy Semi-Precontinuous and (L, M)-Fuzzy Semi-Preirresolute Functions

Wadei F. Al-Omeri / O. H. Khalil / A. Ghareeb
Published Online: 2018-09-14 | DOI: https://doi.org/10.1515/dema-2018-0014

Abstract

The aim of this paper is to present the degree of semi-preopenness, semi-precontinuity, and semi-preirresoluteness for functions in (L, M)-fuzzy pretopology with the help of implication operation and (L, M)-fuzzy semi-preopen operator introduced by [Ghareeb A., L-fuzzy semi-preopen operator in L-fuzzy topological spaces, Neural Comput. & Appl., 2012, 21, 87-92]. Further, we generalize the properties of semi-preopenness, semi-precontinuity and semi-preirresoluteness to (L, M)-fuzzy pretopological setting relying on graded concepts. Also, we discuss their relationships with the corresponding degrees of semiprecompactness, semi-preconnectedness and semi-preseparation axioms.

Keywords: (L; M)-fuzzy pretopology; (L; M)-fuzzy semi-preopen operator; (L; M)-fuzzy semi-precontinuous function; (L; M)-fuzzy semi-preirresolute function

MSC 2010: 03E72; 54A40; 54C20

References

  • [1] Ghareeb A., L-fuzzy semi-preopen operator in L-fuzzy topological spaces, Neural Comput. & Appl., 2012, 21, 87-92Web of ScienceCrossrefGoogle Scholar

  • [2] Chang C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 1968, 24, 182-190CrossrefGoogle Scholar

  • [3] Goguen J. A., The fuzzy Tychonoff theorem, J. Math. Anal. Appl., 1973, 43, 734-742CrossrefGoogle Scholar

  • [4] Höhle U., Probabilistic metrization of fuzzy uniformities, Fuzzy Sets Syst., 1982, 8, 63-69Google Scholar

  • [5] Ying M., A new approach for fuzzy topology (I), Fuzzy Sets Syst., 1991, 39, 303-321Google Scholar

  • [6] ˘Sostak A. P., On a fuzzy topological structure, Rend. Cir. Mat. Pal., 1985, 11, 89-103.Google Scholar

  • [7] Kubiak T., On fuzzy topologies, Ph.D. Thesis, Adam Mickiewicz, Poznan, Poland, 1985Google Scholar

  • [8] Ghanim M. H., Tantawy O. A., Selim F. M., Gradation of supraopenness, Fuzzy Sets Syst., 2000, 109, 245-250Google Scholar

  • [9] Šostak A. P., The degree of connectivity of fuzzy sets in fuzzy topological spaces, Mat. Ves., 1988, 2, 159-171Google Scholar

  • [10] Šostak A. P., General topology and its relations to modern analysis and algebra, chapter in: On compactness and connectedness degrees of fuzzy sets in fuzzy topological spaces, Heldermann Verlag, Berlin, 1988Google Scholar

  • [11] Yue Y., Fang J., Generalized connectivity, Proyecciones, 2006, 25(2), 191-203Google Scholar

  • [12] Pang B., Degrees of continuousmappings, openmappings, and closedmappings in L-fuzzifying topological spaces, J. Intell. Fuzzy Syst., 2014, 27(2), 805-816Google Scholar

  • [13] Liang C.-Y., Shi F.-G., Degree of continuity for mappings of (L, M)-fuzzy topological spaces, J. Intell. & Fuzzy Syst., 2014, 27, 2665-2677Web of ScienceGoogle Scholar

  • [14] Shi F.-G., Connectedness degrees in L-fuzzy topological spaces, Int. J. Math. & Math. Sci., 2009, Article ID 892-826Google Scholar

  • [15] Shi F.-G., Liang C., Measures of compactness in L-fuzzy pretopological spaces, J. Intell. Fuzzy Syst., 2014, 26(3), 1557-1561Web of ScienceGoogle Scholar

  • [16] Shi F. G., Li R. X., Semicompactness in L-fuzzy topological spaces, Ann. Fuzzy Math. Inform., 2011, 1(2), 163-169Google Scholar

  • [17] Yang W. H., Li S. G., Zhao H., Measure of fuzzy semicompactness in L-fuzzy topological spaces, Iran. J. Fuzzy Syst., 2013, 10, 91-100Google Scholar

  • [18] Ghareeb A., Preconnectedness degree of L-fuzzy topological spaces, Int. J. Fuzzy Log. & Intell. Syst., 2011, 11, 54-58Google Scholar

  • [19] Ghareeb A., Shi F.-G., SP-compactness and SP-connectedness degree in L-fuzzy pretopological spaces, J. Intell. Fuzzy Syst., 2016, 31, 1435-1445Web of ScienceGoogle Scholar

  • [20] Ghareeb A., Al-Omeri W. F., New degrees for functions in (L, M)-fuzzy topological spaces based on (L, M)-fuzzy semiopen and (L, M)-fuzzy preopen operators, J. Intell. Fuzzy Syst., 2018, DOI:10.3233/JIFS-18251CrossrefGoogle Scholar

  • [21] Raney G. N., A subdirect-union representation for completely distributive complete lattices, Proc. Amer. Math. Soc., 1953, 4, 518-522CrossrefGoogle Scholar

  • [22] Šostak A. P., On compactness and connectedness degrees of fuzzy sets in fuzzy topological spaces, Heldermann Verlag, Berlin, 1988Google Scholar

  • [23] Šostak A. P., Two decades of fuzzy topology: basic ideas, notions, and results, Russian Math. Surveys, 1989, 44, 1-25Google Scholar

  • [24] Höhle U., Šostak A. P., Axiomatic Foundations of Fixed-Basis Fuzzy Topology, Springer US, Boston, MA, 1999, 123-272Google Scholar

  • [25] Shi F.-G., A new definition of fuzzy compactness, Fuzzy Sets Syst., 2007, 158, 1486-1495Google Scholar

  • [26] Rodabaugh S. E., Categorical Foundations of Variable-Basis Fuzzy Topology, Springer US, Boston, MA, 1999, 273-388Google Scholar

  • [27] Shi F.-G., L-fuzzy interiors and L-fuzzy closures, Fuzzy Sets Syst., 2009, 160, 1218-1232Google Scholar

  • [28] Shi F.-G., L-fuzzy semiopenness and L-fuzzy preopenness, J. Nonlinear Sci. Appl., (in press).Google Scholar

About the article

Received: 2017-04-01

Accepted: 2018-06-04

Published Online: 2018-09-14


Citation Information: Demonstratio Mathematica, Volume 51, Issue 1, Pages 182–197, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2018-0014.

Export Citation

© by Wadei F. Al-Omeri et al., published by De Gruyter. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. Ghareeb, H. S. Al-Saadi, and O. H. Khalil
Open Mathematics, 2019, Volume 17, Number 1, Page 559

Comments (0)

Please log in or register to comment.
Log in